# SDR VNAA202204051111

- Difficulty date: April 2, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 40,019 hours, 38,741 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: GG690950265
- Part serial: 00534
- Condition: Failed
- Location: 100
- Part time: 35,577 hours, 26,429 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, L

## Discrepancy

AFTER DEPARTING ERI, THE CREW RECEIVED CAUTION MESSAGES FOR THE L ANTI-ICE SYSTEM AS WELL AS THE L ENGINE BLEED. THEY WERE CLEAR OF ICING AT THE TIME AS STATED TO BE BY THE QRH. ON ARRIVAL INTO CLT, THEY NEEDED A VMC ARRIVAL TO REMAIN OUT OF ICING AND CLT HAD A BROKEN CLOUD LAYER WITH TEMPERATURES CONDUCTIVE OF ICING CONDITIONS. THEY HELD FOR A WHILE TO LOOK AT DIVERSION OPTIONS AND DECIDED TO DIVERT TO RDU. THEY DECLARED AN EMERGENCY FOR THE MECHANICAL ISSUES AND ALSO DECLARED MIN FUEL. THEY ARRIVED TO RDU WITH 2130 FOB. TRUCKS DID NOT ROLL. THEY DID NOT LAND OVERWEIGHT. INTERROGATED MDC AND FOUND MULTIPLE B1 CODES FOR ACSC 1 INTERNAL FAULTS. PERFORMED BITE TEST OF ACSC'S IAW CRJ700 AMM 21-61-04-740-801.BITE TEST FAILED. PERFORMED OPERATIONAL TEST OF THE BLEED-AIR MANUAL CONTROL MODES IAW CRJ700 AMM 36-10-00-710-801.FOUND ALL VALVES TO MOVE AS COMMANDED IN MANUAL MODE BUT IN AUTO MODE MULTIPLE VALVES WOULD FAIL TO OPERATE AS REQUIRED FOR A/C CONFIGURATION. REMOVED AND REPLACED ACSC 1 IAW CRJ700 AMM 21-61-04-000/400-801. ALL OPERATIONAL CHECKS OPS CHECK GOOD ALL VALVES MOVE AS COMMANDED/REQUIRED IN MANUAL AND AUTO MODES.
